# SDR SWIA201230720

- Difficulty date: May 13, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 21,900 hours, 18,306 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT COFFEEMAKER SMELLS OF BURNT PLASTIC/RUBBER WHILE OPERATING.  (FLT 5514)  REPLACED LEFT COFFEEMAKER.
